HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Special values of the standard zeta functions for elliptic modular forms

Files in This Item:
pre632.pdf275.76 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83785

Title: Special values of the standard zeta functions for elliptic modular forms
Authors: Katsurada, Hidenori Browse this author
Issue Date: 2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 632
Start Page: 1
End Page: 30
Abstract: We give an algorithm for computing the special values of twisted standard zeta functions of elliptic modular forms by using the pullback formula for the Siegel Eisenstein series of degree 2.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69439
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University